bannednutritionnapsgear eudomestic

PCT while on TRT

Forearm Junkie

New member
Member
Hi everyone,

Some background information before i get to my question:
  • On 7-Feb-2022 i went in for surgery, i had my inguinal hernia repaired as well as a vasectomy - surgery done laparoscopically
  • For the past few years i have been taking 60mg Test E once every week
  • When i got home from surgery i increased the dosage from 60mg to 125mg for 4 weeks(13-Feb till 6-Mar)
  • After the 4 weeks i went back down to 60mg and have been doing that since 13-Mar
  • After the surgery my testicles swole up to larger than golf ball size and remained that way until the first week of April - this is normal after a vasectomy
  • So May 2022 the swelling has come down considerably, however as my left testicle returned to almost its normal size my right testicle shrank down to a size of a raisin.

My question:

Will going on a PCT help bring my right testicle back to normal size ? And yes, i will go to a doctor to get this checked out but i would appreciate it if you guys can give me your input
 

DylanGemelli

Founding Member
Super Moderator
no that will not correct it... you need to discuss this completely with your doctor... this is related to your surgery
 

Fella Finn

VIP Member
Super Moderator
Member
This is definitely not the answer and not going to help. This is clearly related to the surgery and your Doctor is the only person that should be advising on this
 

stevesmi

Moderator
VIP Moderator
if you stay on TRT, even while doing a pct, your balls will not come back man unless you use hcg or herbals. and even then its temporary

trt is for life, if you change your mind then that is a different discussion
 

Mobsterthemod

Community Leader
VIP Moderator
It's a confused mess. That's crazy low for TRT and not prescribed so not really TRT and that's without getting into ball size etc.
 

FarmStrong24

Official Rep
V.I.P.
Member
As others said, this is not going to help you and I also would just go discuss with your doctor, because it appears it has to do with your surgery
 
Top